# SDR GTIA9700182

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Nlg Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACY - FLT 825 - NOSE GEAR GREEN LIGHT STAYS ON WITH LANDING GEAR UP.  UPLATCH CHECKS OK.  LANDING GEAR INDICATIONS NORMAL IN DOWN POSITION.  NOSE GEAR RED LIGHT OUT IN UP POSITION AS IT SHOULD BE.  REMOVED LANDING GEAR LIGHT CLUSTER.  FOUND WIRE GROUNDING OUT AT NOSE GEAR LIGHT.  REPOSITIONED WIRES.  LIGHT AND SWITCH CHECK NORMAL IAW 32-60-1.  (X)
